| Model Number |
8253001 |
| Medical Device Problem Codes |
False Positive Result (1227); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, while in tympanomastoidectomy surgery, the system was giving off noise and response while the surgeon was not stimming.The surgeon was actively using a bovie on the patient during this time.Site increased the threshold from 100uv to 105uv.The issue persisted.The surgery was completed without the nim device.There was no patient impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.